Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on the .5 Taz for the past 2.5 months- still breaking out on jawline and side of face. should I up the dose? Anyone care to share positive stories on if this will end soon?

Share this post


Link to post
Share on other sites
I am on the .5 Taz for the past 2.5 months- still breaking out on jawline and side of face. should I up the dose? Anyone care to share positive stories on if this will end soon?

In most cases, prescription strength retinoids will take anywhere from 3 to 6 months to show beneficial effects. Best results are seen with 12 months of usage. Keep it up! You are almost there!

Share this post


Link to post
Share on other sites

In the last three months I’ve went from the 0.05 cream to 0.1 gel and I’m now clear. If you’re just experiencing acne and not irritated skin then you could consider upping to 0.1%. But, you could just stick with 0.05 and give it some more time. Retinoids do take serious time to work.

Share this post


Link to post
Share on other sites

I used the gel form, and my skin basically stayed the same for the first 3-4 months... then all of a sudden within a matter of about two weeks my skin DRAMATICALLY increased. I would stick with it-- I didn't really notice anything till around 4 months. If after maybe 6 months you don't feel as though your skin is any better, maybe ask your derm about using the gel instead of the cream. It is a bit stronger and works better if you can tolerate it, but if you can't, it'll make your skin really red.

Share this post


Link to post
Share on other sites
I used the gel form, and my skin basically stayed the same for the first 3-4 months... then all of a sudden within a matter of about two weeks my skin DRAMATICALLY increased. I would stick with it-- I didn't really notice anything till around 4 months. If after maybe 6 months you don't feel as though your skin is any better, maybe ask your derm about using the gel instead of the cream. It is a bit stronger and works better if you can tolerate it, but if you can't, it'll make your skin really red.

Thanks for all the responses. I have an extreme amount of breakouts this past 2.5 months and now I am left with only a bad jaw/ chin line, but I mean REALLY BAD!! I am going to call the derm on Monday to ask for the higher concentration as I think my skin will handle it. I wish my chin / jaw line looked like the rest of my face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×